# SDR SWAA2025080196794

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 43,688 hours, 26,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF WORN,CRACKED AND PREVIOUSLY REPAIRED.   REMOVED AND REPLACED PER AMM 25-52-10-401-NG (CARGO FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT).  AFT CARGO FLOOR PANEL 140BF.
